# SDR ALGA096566

- Difficulty date: July 20, 2004
- Submitted: August 2, 2004
- Operation: Air carrier
- Aircraft: N175AL
- Make and model: Bell 206L-4
- Aircraft serial: 52117
- Aircraft time: 13,465 hours
- Engine: Allsn 250C30
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 206015001119
- Part serial: A4426
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,919 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER SURFACE OB GRIP FINGER DOUBLER DEBONDED.  FOUND CORROSION BETWEEN SKIN AND SPAR. REPLACED UNIT W/NEW BLADE.
